| Model Number |
1961-92-052 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Edema (1820); Fever (1858); Unspecified Infection (1930); Pain (1994); No Code Available (3191)
| Date of Event |
02/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
Event or Problem Description
The patient was revised to address infection.An i&d of the knee was performed this evening.The insert was swapped out and the knee was aggressively washed out.Doi: (b)(6) 2019.Dor: (b)(6) 2020, left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.This information was previously reported in mfr# 1818910-2020-07266 due to report duplication.This information is now captured under mfr#.Mfr# will be kept for investigation purporses.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2020, the patient underwent a left knee revision due to pain, swelling, infection, fever, and effusion.Prior to revision, the patient had periods of tachycardia.The surgeon noted removal of fibrinous tissue.The tibial insert was the only product revised.All components were well fixed.The surgeon also performed an irrigation and debridement and placement of antibiotic pellets.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. h10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.